# SDR 96ZZZM1491

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SL
- Make and model: Dhav DHC7102
- Aircraft serial: 24
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: WC150PA6
- Condition: Worn
- Location: Tiller
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLT NR 4920 - PID-PBI - PILOT REPORTS TILLER MIC IS STUCK IN THE OPEN POSITION.  THE AIRCRAFT WAS INSPECTED AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT TO FLL MAINTENANCE BASE.  MAINTENANCE REMOVED AND REPLACED PUSH TO TALK SWITCH ON TILLER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
